On the normal structure of a finite group with restrictions on the maximal subgroups

N. V. Maslova, D. O. Revin

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationGroups St Andrews 2013
PublisherCambridge University Press
Pages428-435
Number of pages8
ISBN (Print)9781316227343, 9781107514546
DOIs
Publication statusPublished - 1 Jan 2015

ASJC Scopus subject areas

  • Mathematics(all)

GRNTI

  • 27.17.00

Fingerprint

Dive into the research topics of 'On the normal structure of a finite group with restrictions on the maximal subgroups'. Together they form a unique fingerprint.

Cite this